# SDR HNAA2019080800217

- Difficulty date: July 13, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 36,978 hours, 36,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER AFT SKIN CRACKED ON FRAME 75 AT FIRST FASTENER HOLE BELOW STRINGER 2R.   COMPLETED REPAIR OF CRACKS AT RH  FR 75 AT SYR 2 IAW SRM 53-31-01 AND EO1-53-19-0321
